# SDR AALA202504247064

- Difficulty date: April 14, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 87,078 hours, 36,093 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5311107720300
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  CRACK ON RH CENTER WINDOW POST CONTINUITY FITTING. CRACK I 1.45" LONG. MAINTENANCE REPLACED LH CENTER WINDOW POST CONTINUITY FITTING IAW EO 5319Y017-002 AND DWG R5311.
